RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 279–287 (Mi jsfu485)  

On one two-dimensional binary mixtures motion in a flat layer

Nemat Darabia, Hamid Malahb

a Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b Institute of Applied Mathematics and Mechanics, Peter the Great St. Petersburg Polytechnic University, Polytechnicheskaya, 29, St.Petersburg, 195251, Russia

Abstract: In this paper is estimated a special solution for solving thermal diffusion equations, that describe motion of binary mixture in a flat layer. When Reynolds number ($Re\to0$) is small, it is possible to simplify these equations to some easier problems. In solving process to find pressure it is necessary to solve an inverse problem. Answers for non-stationary regime are presented in trigonometric Fourier series.

Keywords: Reynolds number, thermal diffusion equations, binary mixture, non-stationary regime.

DOI: https://doi.org/10.17516/1997-1397-2016-9-3-279-287

Full text: PDF file (120 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.532
Received: 10.04.2016
Received in revised form: 10.05.2016
Accepted: 20.06.2016
Language:

Citation: Nemat Darabi, Hamid Malah, “On one two-dimensional binary mixtures motion in a flat layer”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 279–287

Citation in format AMSBIB
\Bibitem{DarMal16}
\by Nemat~Darabi, Hamid~Malah
\paper On one two-dimensional binary mixtures motion in a flat layer
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 279--287
\mathnet{http://mi.mathnet.ru/jsfu485}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-279-287}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000002}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu485
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    .  "  "
    Number of views:
    This page:61
    Full text:16
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019